# SDR HALA2009112800554

- Difficulty date: November 28, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 90,383 hours, 17,300 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AIL LOCK LIGHT ILLUMINATED AT LOW SPEED. EICAS MESSAGE AILERON LOCKOUT DISPLAYED. OTBD AILERONS DID NOT INDICATE MOVEMENT.  AT FLAPS 20 MESSAGE CLEARED.  TROUBLESHOT IAW FIM 27-11-00 FIG 104 SHEET 3 BLOCK 67. THE SYS IS OK OPS CHECK NORMAL, OK FOR SERVICE.
